# SDR SWIA2019102346577

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 39,044 hours, 35,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 513-529
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL BETWEEN FS513 AND FS529.00 HAS CORROSION.  (C-CHECK) RO: 10/21/19. COMPLIED WITH REO. WORK ACCOMPLISHED BY AAR.
